# SDR IVLA20121210001

- Difficulty date: December 10, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N104TQ
- Make and model: Cirrus SR22
- Aircraft serial: 2304
- Engine: Cont IO550N
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 646426
- Condition: Broken
- Location: Engine
- Part time: 3,115 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NORMAL OPERATION, ENGINE STARTED RUNNING ROUGH, PIC MADE A SAFE EMERGENCY LANDING AND INSPECTED THE ACFT.  DURING INSPECTIN FOUND THE NR 6 FUEL INJECTOR LINE BROKEN WHICH CAUSED THE ENGINE TO RUN ROUGH.
